# SDR CALA2025011601936

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 59,271 hours, 18,774 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON THE APP CREW REPORTED THAT FLAP WAS SELECTED TO 25 BUT STAYED AT 21-22. THEY FOLLOW THE QRH AND LANDED. MSG DISAPPEARED ON LANDING. PERFORMED FIM 27-51 FAULT TREE 808. BITE CHECK OF FSEU SHOWS TE FLAPS DISAGREE AS THE ONLY MESSAGE. FOUND FLAP TRANSMISSIONS #1 & #8 TRIPPED. NO RECENT HISTORY. PER BLOCK 53 RESET BOTH TRANSMISSIONS AND PERFORMED OPERATIONAL CHECK OF FLAPS PER AMM  27-51-00. VERIFIED NO TRANSMISSIONS HAVE TRIPPED.
